# SDR HALA20231220280

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 54,234 hours, 8,950 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 18,067 hours, 3,148 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ECAM "ENG 1 REV FAULT". REMOVED & REPLACED #1 ENG LEFT LOWER STOW SWITCH & CLEANED/LUBRICATED DOOR RIGGING MECHANISIMS. T/R OPS TEST GOOD. IAW AMM 78-31-13-400-802-A/TSM 78-30-00-810-864-A.
